A reactive local search-based algorithm for the Multiple-choice Multi-dimensional Knapsack Problem

Hifi, M and Michrafy, M and Sbihi, A (2006) A reactive local search-based algorithm for the Multiple-choice Multi-dimensional Knapsack Problem. Computational Optimization and Applications, 33 (2-3). pp. 271-285. ISSN 0926-6003

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Computational Optimization and Applications
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600/2604
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 44907
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:23
Refereed?: Yes
Published?: Published
Last Modified: 11 Sep 2019 01:22
URI: https://eprints.lancs.ac.uk/id/eprint/44907

Actions (login required)

View Item View Item